# SDR 2025FA0000050

- Difficulty date: January 2, 2025
- Submitted: January 23, 2025
- Operation: General aviation
- Aircraft: N85HD
- Make and model: Amd FALCON2000EX
- Aircraft serial: 416
- Aircraft time: 33 hours, 16 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Zone 100
- Part time: 33 hours, 16 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ON APPROACH TO MSP. CREW SELECTED SF1 AND IMMEDIATELY CAS MESSAGES STARTED TO BUILD, OVERHEAD PANEL SWITCHING, RELAYS AND DISPLAYS FLICKERING AT HIGH FREQUENCY. COPILOT LOST DISPLAYS, PILOT HAD STANDBY AND DISPLAYS. AIRCRAFT ABORTED APPROACH AND CALLED EMERGENCY, ONLY COM AVAILABLE WAS GUARD FREQUENCY.  GEAR EXTENDED WITH EMERGENCY EXTENSION, AIRCRAFT LANDED WITH MINIMAL BRAKING. DASSAULT REPAIR AND INVESTIGATION REVEALED -SLATS LEFT IN CLEAN POSITION DURING APPROACH, GROUND PROVIDED TO COIL OF RELAY 507CM -RELAY 507CM CLOSES, SO 28 VDC IS PROVIDED TO OPEN HYDRAULIC ISOLATION VALVE 310GP. COMBINATION OF 2 DEFECTS:        HIGH IMPEDANCE (DUE TO TAPE LEFT DURING AIRCRAFT MANUFACTURING) BETWEEN GROUND LUG AND AIRFRAME GROUND CAUSES VOLTAGE TO TRANSITION TO THE  GROUND POWER UNIT BOX 500PG. -HIGH IMPEDANCE OF BONDING FROM GROUND POWER UNIT BOX TO AIRFRAME CAUSES VOLTAGE TO TRANSITION TO GENERATOR CONTROL UNITS GCU 1&2 WHICH INHIBIT GENERATOR 1&2 AND OPEN GEN CONTACTOR 5PC1&2 -LH AND RH ISOL OPEN AUTOMATICALLY ONCE GEN1&2 ARE LOST (REMAINS THIS WAY FOR REST OF FLIGHT).  -LH MAIN BUS INCLUDING BUS A2 NO LONGER POWERED, THUS RELAY 507CM OPENS AND 28 VDC NO LONGER SENT TO HYDRAULIC ISOLATION VALVE 310GP -GENERATORS ARE NO LONGER INHIBITED AND RECONNECT.  -RELAY 507CM POWERED AGAIN AND CLOSES AGAIN, RESULTING IN INHIBITION OF GENERATORS  -LH&RH MAIN BUS POWER CYCLES ON AND OFF UNTIL BOTH GEN CONTACTORS 5PC1&2 FAIL.
